# SDR FDEA201708232329

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 31,871 hours, 17,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Buss
- Condition: Inoperative
- Location: Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER EMERGENCY LIGHT WILL NOT TEST.    REMOVED AND REPLACED AC SERVICE BUSS IAW AMM 24-42-11-04.  OPS CHECKED GOOD.
